MAUDE Adverse Event Report: EMBECTA MEDICAL II LLC - PARSIPPANY, NJ NEEDLE CLIPPING DEVICE SAFE CLIP; NEEDLE, HYPODERMIC, SINGLE LUMEN

EMBECTA MEDICAL II LLC - PARSIPPANY, NJ NEEDLE CLIPPING DEVICE SAFE CLIP; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 328235
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported using the safe clip with a 4mm pen needle, injecting 4 times a day.The safe clips on average clip 520 pen needles.Lot # 3108001.Lot # unknown.Catalog# 328238.Date of event unknown.Sample status discard.Caller declined mailing kit.Informed caller item ceased.
 
Additional Manufacturer Narrative
Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.

Brand Name
NEEDLE CLIPPING DEVICE SAFE CLIP
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
EMBECTA MEDICAL II LLC - PARSIPPANY, NJ
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key20641942
Report Number3022699058-2024-00012
Device Sequence Number12623272
Product Code FMI
UDI-Device Identifier00382903282357
UDI-Public00382903282357
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K943683
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number328235
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/08/2024
Supplement Report FDA Received Date01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose